Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 79, 2020 Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v74.i6.10
pages 469-494

OSCILLATORS WITH A NONUNIFORM DISTRIBUTION OF SURFACE IMPEDANCE NONLINEARITY

A. I. Luchaninov
Kharkov National University of Radio Engineering and Electronics, 14, Lenin Ave, Kharkov, 61166
D. S. Gavva
Kharkiv National University of Radio Electronics, 14 Nauka Ave., 61166, Kharkiv, Ukraine
S.R. Wide
Kharkov National University of Radio Engineering and Electronics, 14, Lenin Ave, Kharkiv, 61166, Ukraine

RÉSUMÉ

The results of investigations into nonlinear effects arising in the simplest radiating and scattering antennas are presented. It is shown that the uneven distribution of nonlinearity surface impedance (NSI) of the antenna or inclusion in the antenna quasi non-linear elements can significantly affect its performance. Varying the absolute values and the shape of the distribution of the NSI can change the shape of the current distribution on the antenna surface, and thus, change the shape of the radiation pattern. This concerns both the basic operating frequency of the antenna, and its higher harmonics. The type of the antenna excitation source is also important. The antenna characteristics on the harmonic frequencies depend on it to a significant extent.

RÉFÉRENCES

  1. Luchaninov, A.I., Gavva, D.S., and Omarov, M.A., Software package "WIRE" for modeling of free-structured thin-wire antennas with linear and nonlinear properties of the surface impedance.

  2. Luchaninov, A.I. and Gavva, D.S., Non-Linear Effects in Wire Antennas with Non-Linear Surface Impedance.

  3. Gavva, D.S., Luchaninov, A.I., and Omarov, M.A., Characteristics of wired electrodynamic structures excited by sources of different type.

  4. Luchaninov, A.I., Gavva, D.S., and Omarov, M.A., Choice of basis and weight functions in the problems of analyzing antennas with a nonlinear surface impedance by means of the moment method.

  5. Gavva, D.S., Identification of parameters of distributed linear elements in the problems of analyzing wired radiating structures.